# SDR F3LA200800423

- Difficulty date: July 7, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 15,771 hours, 8,171 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED FLOOR BEAM Y1292 HAS CORROSION AT NUTCLIP HOLE AT FRAME 68 OB SIDE JUST FWD OF GALLEY. MAINT BLENDED CORROSION AND OVERSIZED HOLE, INSTALLED FLANGE BUSHING TREATED PRIMED AND PAINTED IAW EA A8-53R-30435 AND SRM 51-75-12. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
